GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Back to Search Results |
| Model Number |
FGS-0568 |
| Medical Device Problem Codes |
Loss of Power (1475); Defective Device (2588); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
Radiation Exposure, Unintended (3164)
| Date of Event |
08/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they performed an in-patient study a few days ago, but the recorder shut down after a very short time.The customer noticed that the recorder was off.They did not attempt to begin the study again, nor did they call technical support at that time, as it was over the weekend when this occurred.They did download the study and it was approximately 10 minutes long.They also inquired if it was "safe" to perform a study on this same patient today, even though they were not able to confirm excretion of the capsule.Technical support informed them that it was more than likely that the capsule battery had died, but is still better to confirm the capsule has passed by x-ray if necessary.The customer updated that an x-ray has been performed in two different days, and it both showed the capsule was still intact in the patient's gastrointestinal tract.A copy of the study will be sent in for review.The recorder and sensor belt worked correctly during the previous procedure.Technical support reviewed the study and the sensor belt cause the gaps ad the study ended prematurely.There were several instances of "energy too low/high." there was no reported patient outcome and the customer confirmed that the patient has no medical implants.
Additional Manufacturer Narrative
Additional info: evaluation summary: sensor was received for evaluation.The returned sample did not meet specification as received.The visual inspection found that the rf cable is bent.The reported condition was confirmed.The investigation found: connect the sensor to dr3 and made a short test, the online graphs show that when rf cable is moving the signal stopped intermittently.The investigation identified the root cause of the reported event to be rf cable.A review of the device history records indicated that this serial number was released meeting all specifications as manufactured.If information is provided in the future, a supplemental report will be issued.